# SDR BAQA200600005

- Difficulty date: November 16, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N136MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0161
- Aircraft time: 4,830 hours, 16,801 cycles
- Engine: Tmeca ARRIUS2B1A
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Part number: 945UN01Q4AA8B
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ENGINE CONTROL SWITCHES (P/N 945UN01Q4AA8B) ON THE 20VE SWITCH PANEL (P/N L311M1009103, S/N 085) WERE FOUND TO BE ABLE TO MOVE FROM FLIGHT TO IDLE TO OFF BY JUST PUSHING ON THE SWITCH, NO LOCKING ACTION REMAINED IN THE SWITCH.
